# SDR SIMA201005502

- Difficulty date: February 24, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 14,843 hours, 13,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Location: Fuselage
- Part time: 14,843 hours, 13,276 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE TOILET WASTE DRAIN VALVE SUPPORT CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE TOILET WASTE DRAIN VALVE SUPPORT IAW EMB 145 SRM 51-40-02, 51-20-03, 51-40-04, 51-40-06, AND 51-20-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
